# SDR TRAX200801099

- Difficulty date: September 4, 2008
- Submitted: October 1, 2008
- Operation: Air carrier
- Aircraft: N740EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10151
- Aircraft time: 11,349 hours, 7,420 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

280 FWD FLOOR SUPPORT CORRODED. SUP-9/15/200. REMOVED FWD 280 SUPPORT ANGLE ( FOUND TO BE OUT OF LIMITS) ISW CRJ 700 SRM 51-42-06, BAT 7023167, DRILLED NEW FWD ANGLE IAW CRJ 200 SRM 51-40-11.  (K)
